# SDR 2025FA0000073

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: General aviation
- Aircraft: N558DC
- Make and model: Diamon DA20-C1
- Aircraft serial: CO558
- Aircraft time: 6,138 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 2227296000
- Condition: Broken
- Location: Zone 200
- Part time: 6,138 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BRAKE MASTER CYLINDER LOWER CONNECTING/SUPPORT  ROD ON PEDAL FRAME P/N 22-2729-60-00 HAD A FAILURE CAUSING THE BRAKE MASTER TO HAVE ENOUGH SLOP TO JAM ON THE FLOOR CREATING SUBSEQUENT JAMMING OF THE RUDDER PEDAL ON THAT SIDE OF THE AIRCRAFT. PIECE OF MAIN FRAME FOUND TO BE BROKEN OFF THAT HOLDS THE LOWER SUPPORT ROD IN PLACE.
